# SDR COOSDR040048

- Difficulty date: October 15, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Engine: Ge CFM562C
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 45976431
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO CABIN, SUPPORT FITTING, PN 4597643-1, CORRODED AT Y-STA 60-X65, Z 0 INCH.  (K)
